# SDR C2XA98IA134

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12004389001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURNG C-CHECK INSPECTION, THE PREVIOUS REPAIR AT STRINGER 10 OF THE LEFT WING WAS FOUND TO BE CRACKED BETWEEN RIBS 7 AND 8.  MAINTENANCE REMOVED AND REPLACED THE REPAIR DOUBLER IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5710-01010 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
